# SDR ASAA0480539

- Difficulty date: October 20, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802509
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, FUSELAGE SKIN, STA 237, LONGERON 17L HAS GOUGE WITH DENTS LESS THAN 1 INCH FROM STRUCTURE X=.034, D=1.11.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLERS AND STRAPS IAW SRM 53-04, FIG 12C.
